# SDR DALA2024091108923

- Difficulty date: September 10, 2024
- Submitted: September 11, 2024
- Operation: Air carrier
- Aircraft: N401DZ
- Make and model: Airbus A330-941
- Aircraft serial: 1915
- Aircraft time: 20,575 hours, 2,369 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Mechanic Error
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3401 MIS-DRILLED 37MM AFT OF FR64, STR 4, 9.8MM FROM EDGE OF HORIZONTAL FLANGE DURING VIASAT INSTALLATION. CORRECTIVE ACTION: COMPLIED WITH ERA 620774-14 REV ORIGINAL. (0549115)
